PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

$L$-functions at the origin and annihilation of class groups in multiquadratic extensions

Volume 154 / 2012

Jonathan W. Sands Acta Arithmetica 154 (2012), 173-185 MSC: Primary 11R29, 11R42. DOI: 10.4064/aa154-2-5

Authors

  • Jonathan W. SandsDepartment of Mathematics and Statistics
    University of Vermont
    Burlington, VT 05401, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image